uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Weighted multi- dimensional Hardy type inequalities via Jensen´s inequality
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Applied mathematics.
2007 (English)In: Proceedings of A. Razmadze Mathematical Institute, ISSN 1512-0007, Vol. 144, 91-105 p.Article in journal (Refereed) Published
Abstract [en]

The authors prove that Jenson's inequality implies some sharp weighted multidimensional Hardy type inequalities. In particular, their results unify and further extend several results of this type in the literature including the recent results in [A. Čižmešija, J. E. Pečarić and L. E. Persson, J. Approx. Theory 125 (2003), no. 1, 74--84; MR2016841 (2004i:42017); S. Kaijser et al., Math. Inequal. Appl. 8 (2005), no. 3, 403--417; MR2148234 (2006c:26036); S. Kaijser, L. E. Persson and A. Öberg, J. Approx. Theory 117 (2002), no. 1, 140--151; MR1920123 (2003f:26037)]. The main result is obtained in Theorem 3.1. In Section 4, the authors show that some existing results are special cases of the theorems obtained in this paper.

Place, publisher, year, edition, pages
2007. Vol. 144, 91-105 p.
National Category
URN: urn:nbn:se:uu:diva-13439OAI: oai:DiVA.org:uu-13439DiVA: diva2:41209
Available from: 2008-01-23 Created: 2008-01-23 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Applied mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 223 hits
ReferencesLink to record
Permanent link

Direct link